Skip to product information
1 of 4

Advil

Advil Ibuprofen 200 mg (24 Tablets)

Advil Ibuprofen 200 mg (24 Tablets)

Regular price $6.79 CAD
Regular price Sale price $6.79 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Advil Ibuprofen 200mg tablets provide fast pain relief. A unique outer coating makes these tablets easy to swallow, so that you don't have to stop for pain.

Indications:

  • Relief of headaches
  • Relief of pain associated with muscles and joints
  • Relief of pain from inflammation associated with arthritis or physical overexertion
  • Relief of pain from backache
  • Relief of menstrual pain
  • Relief of pain from toothache
  • Reduces fever

Recommended Dosages for Adults and Children 12+:

  • Take 1 tablet every 4 hours or 2 tablets every 6-8 hours as needed
  • Do not take more than 6 tablets in a 24 hour period, unless directed by your physician.
Medicinal Ingredients:
  • Ibuprofen 200mg
Non-medicinal Ingredients:
  • Acetylated monoglycerides
  • Beeswax
  • Carnauba wax
  • Corn starch
  • Croscarmellose sodium
  • Iron oxides
  • Lecithin (soy)
  • Microcrystalline cellulose
  • Parabens
  • Pharmaceutical Ink
  • Povidone
  • Pregelatinized starch
  • Shellac
  • Silicon dioxide
  • Sodium benzoate
  • Sodium lauryl sulfate
  • Stearic acide
  • Sucrose
  • Titanium dioxide

Warnings:

  • Do not take Advil if taking daily low dose acetylsalicylic acid (ASA, 81-325mg) without first speaking to doctor or pharmacist.
  • Do not use with ASA, other ibuprofen or pain relief drugs OR if allergic to any of the listed ingredients.

This product is also available in: 10 Tablets | 50 Tablets | 100 Tablets

Product DIN: 01933558. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary. 

-----

Please note: Due to provincial pharmacy regulations, this product cannot be shipped to customers in Quebec.

View full details